Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Manuscripta Math

Search In Journal Title:

Abbravation: manuscripta mathematica

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/bf03171593

Search In DOI:

ISSN

1432-1785

Search In ISSN:
Search In Title Of Papers:

Willmore submanifolds of the Möbius space and a Be

Authors: Marco Rigoli Isabel M C Salavessa
Publish Date: 1993/12/01
Volume: 81, Issue: 1, Pages: 203-222
PDF Link

Abstract

We study Willmore immersed submanifoldsf M m →S n into thenMöbius space withm≥2 as critical points of a conformally invariant functionalW We compute the EulerLagrange equation and relate this functional with another one applied to the conformal Gauss map of immersions intoS n We solve a Bernesteintype problem for compact Willmore hypersurfaces ofS n namely if ∃a ∈ℝn+2 such that γf a ≠ 0 onM whereγ f is the hyperbolic conformal Gauss map and is the Lorentz inner product ofℝn+2 and iff satisfies an additional condition thenfM is an n−1sphere


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. A stability criterion for nonparametric minimal submanifolds
  2. Harmonic maps and asymptotic Teichmüller space
  3. On the backward uniqueness property for the heat equation in two-dimensional conical domains
  4. Minoration de la hauteur de Néron-Tate sur les surfaces abéliennes
  5. Stability of flows associated to gradient vector fields and convergence of iterated transport maps
  6. A positivity property of the Satake isomorphism
  7. Homological characterization of lean algebras
  8. Reduction of structure for torsors over semilocal rings
  9. Common divisors of elliptic divisibility sequences over function fields
  10. Finitistic dimensions of semiprimary rings
  11. Extending Elliptic Curve Chabauty to higher genus curves
  12. The Sp 3 -grassmannian and duality for prime Fano threefolds of genus 9
  13. Existence and compactness for the $${\overline{\partial}}$$ -Neumann operator on q-convex domains
  14. The normalization constant of a certain invariant measure on GL n ()
  15. Tropical descendant Gromov–Witten invariants
  16. A Harnack inequality for the quasi-minima of scalar integral functionals with general growth conditions
  17. Cut loci and conjugate loci on Liouville surfaces
  18. A sphere theorem on locally conformally flat even-dimensional manifolds
  19. On the class numbers of certain Hilbert class fields
  20. The zeros of certain weakly holomorphic Drinfeld modular forms
  21. Icosahedral representations and elliptic curves
  22. On entire functions whose derivatives are¶integer-valued on geometric progressions
  23. Perversité et variation
  24. On linear combinations of special values of L -functions
  25. Irrationalité de certaines sommes de séries
  26. Deformations of Koszul Artin–Schelter Gorenstein algebras
  27. On positive definite hermitian forms

Search Result: